Doctrin

New Zealand - English - Medsafe (Medicines Safety Authority)

Buy It Now

Active ingredient:
Ibuprofen lysine 342 mg equivalent to 200 mg Ibuprofen
Available from:
Merck Sharp & Dohme (New Zealand) Limited
INN (International Name):
Ibuprofen lysine 342 mg (= 200 mg Ibuprofen)
Dosage:
200 mg
Pharmaceutical form:
Tablet
Composition:
Active: Ibuprofen lysine 342 mg equivalent to 200 mg Ibuprofen Excipient: Hyprolose Hypromellose Magnesium stearate Microcrystalline cellulose Povidone Purified water Titanium dioxide
Units in package:
Blister pack, High humidity 1 x 10, 10 tablets
Class:
Pharmacy only
Prescription type:
Pharmacy only
Manufactured by:
Dipharma Francis Srl
Product summary:
Package - Contents - Shelf Life: Blister pack, High humidity 1 x 10 - 10 tablets - 24 months from date of manufacture stored at or below 30°C - Blister pack, 1 x 10 - 10 tablets - 24 months from date of manufacture stored at or below 30°C - Blister pack, High humidity 1 x 20 - 20 tablets - 24 months from date of manufacture stored at or below 30°C - Blister pack, 1 x 20 - 20 tablets - 24 months from date of manufacture stored at or below 30°C - Bottle, glass, 1 x 10 - 10 tablets - 24 months from date of manufacture stored at or below 30°C - Bottle, glass, 1 x 20 - 20 tablets - 24 months from date of manufacture stored at or below 30°C
Authorization number:
TT50-5402
Authorization date:
1993-07-21

Similar products

Search alerts related to this product

Share this information